# SDR DALA2024032203662

- Difficulty date: March 15, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 85,450 hours, 27,031 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 75700106
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 RIGHT WING FIXED T/E.PANEL HAS DELAMINATION, I/B. OF POSITION LIGHT.DOT#24/039 . CORRECTIVE ACTION: EVALUATED RIGHT WING FIXED TRAILING EDGE PANEL I/B OF THE POSITION LIGHT IAW B757-200 SRM 51-10-06-2R, B757-200 SRM 51-10-02-0G, AND B757-200 SRM 57-51-01-0I, NOTED AREA OF SUSPECTED CORROSION I/B OF POSITION LIGHT. REMOVED AND REPLACED RH WINGLET IAW B757 AMM 57-32-90.
